American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Magda Peligrad, Sergey Utev and Wei Biao Wu. A maximal $\mathbb{L}_{p}$-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007) 541-550. MR 2255301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Wei Biao Wu. Fourier transforms of stationary processes. Proc. Amer. Math. Soc. 133 (2005) 285-293. MR 2086221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Xuming He and Gang Wang. Law of the iterated logarithm and invariance principle for $M$-estimators . Proc. Amer. Math. Soc. 123 (1995) 563-573. MR 1231036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jorge D. Samur. A functional central limit theorem in Diophantine approximation . Proc. Amer. Math. Soc. 111 (1991) 901-911. MR 998739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Narn-Rueih Shieh. A LIL for occupation times of stable processes . Proc. Amer. Math. Soc. 100 (1987) 154-158. MR 883420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chang C. Y. Dorea. A characterization of the multiparameter Wiener process and an application . Proc. Amer. Math. Soc. 85 (1982) 267-271. MR 652455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1